MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Improper Flow or Infusion (2954); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: - the measured inspiratory tidal volume (vti) and the expiratory tidal volume (vte) are higher than the set tidal volume.(vt plus > 50%) and the ventilator alarmed.- this occurrence was noticed during patient ventilation.- various alarms were observed by the customer.Patient alarms: pa133002 (volumelimitreached), pa141017 (disconnectionpatient), pa141066(apvmaximumleakcompensation), pa141004(expminvolhigh), pa141002 (vthigh), pa141005(expminvollow), pa141003 (vtlow).- however, the device log files did not show any technical failures nor technical events (tf/te).- patient involvement: the event was noticed during patient ventilation.There is no interruption of ventilation reported.- medical intervention: the faulty ventilator device was taken out of service.There was no further information as to whether a replacement device has been used.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: - the measured inspiratory tidal volume (vti) and the expiratory tidal volume (vte) are higher than the set tidal volume.(vt plus > 50%) and the ventilator alarmed.- this occurrence was noticed during patient ventilation.- various alarms were observed by the customer.Patient alarms: (b)(6),(volumelimitreached), pa141017 (disconnectionpatient), (b)(6), (apvmaximumleakcompensation), (b)(6), (expminvolhigh), (b)(6), (vthigh), (b)(6), (expminvollow), (b)(6) (vtlow).- however, the device log files did not show any technical failures nor technical events (tf/te).- patient involvement: the event was noticed during patient ventilation.There is no interruption of ventilation reported.- medical intervention: the faulty ventilator device was taken out of service.There was no further information as to whether a replacement device has been used.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
A detailed investigation was performed by an expert from the technical service: date: 06.06.2024 name: (b)(4).The allegation in this complaint was confirmed to be a complaint.The issue is not likely to be serious to public health but has potential to cause serious injury or death, if it were to recur.Therefore, the event has been deemed to be a potentially reportable event.There was no patient, user or third-party harm reported.With this investigation it has been confirmed that the device did not fail to meet its specifications at the time of the event.According to the event and service logfiles there are no entries regarding technical faults or events, i.E.A malfunction of the device is not apparent.No repair of the device or replacement of a component took place.The user compared the measured values between different vetilators (other brands) and there is no longer any concern.Therefore, the root-cause is determined to be a misunderstanding of the user.This complaint does not result from a malfunction of the ventilator but is a user error.The issue can be resolved by training of users.A capa will not need to be initiated.Nevertheless, the complaints in the market are monitored constantly and if the complaint rate regarding this issue was to increase a capa will be considered.The serial# was corrected to (b)(6).
 
Event or Problem Description
The following was reported to hamilton medical ag: the measured inspiratory tidal volume (vti) and the expiratory tidal volume (vte) are higher than the set tidal volume.(vt plus > 50%) and the ventilator alarmed.This occurrence was noticed during patient ventilation.Various alarms were observed by the customer.Patient alarms: pa133002 (volumelimitreached), pa141017 (disconnectionpatient), pa141066(apvmaximumleakcompensation), pa141004(expminvolhigh), pa141002 (vthigh), pa141005(expminvollow), pa141003 (vtlow).However, the device log files did not show any technical failures nor technical events (tf/te).Patient involvement: the event was noticed during patient ventilation.There is no interruption of ventilation reported.Medical intervention: the faulty ventilator device was taken out of service.There was no further information as to whether a replacement device has been used.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Hamilton medical ag complaint number: (b)(4).Follow-up 1 - investigation outcome: a detailed investigation was performed by an expert from the technical service: date:(b)(6) 2024 name: (b)(6).The allegation in this complaint was confirmed to be a complaint.The issue is not likely to be serious to public health but has potential to cause serious injury or death, if it were to recur.Therefore, the event has been deemed to be a potentially reportable event.There was no patient, user or third-party harm reported.With this investigation it has been confirmed that the device did not fail to meet its specifications at the time of the event.According to the event and service logfiles there are no entries regarding technical faults or events, i.E.A malfunction of the device is not apparent.No repair of the device or replacement of a component took place.The user compared the measured values between different vetilators (other brands) and there is no longer any concern.Therefore, the root-cause is determined to be a misunderstanding of the user.This complaint does not result from a malfunction of the ventilator but is a user error.The issue can be resolved by training of users.A capa will not need to be initiated.Nevertheless, the complaints in the market are monitored constantly and if the complaint rate regarding this issue was to increase a capa will be considered.The serial# was corrected to (b)(6).Hamilton medical ag complaint number: (b)(4).Follow-up 2 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information.Updated fields: b4, d1, d3, d4, g4, g6, h2, h4, h11.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key18137600
Report Number3001421318-2023-03864
Device Sequence Number12758213
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)220705(240)1610100
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer10/30/2023
10/13/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date06/14/2024
11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown